# SDR A6WA2012062940590

- Difficulty date: June 14, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 24,549 hours, 23,380 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 12 DEGREES, COMPLIED WITH QRH, PERFORMED RESET IAW SUPPLEMENT 98-18E BOX 12, FLAPS RESET.
